Swollen Cheeks After Consumption Of Pain Medication For Toothache?
, I bought a toothache medicine at the pharmacy, then it was recommended to use deflamat.saya tried one capsule and the pain subsided but at night big swollen cheeks at first I thought it would deflate itself but it has been almost 3 days my cheeks swelled, then I looked for the medicine turned out to be medicine hard, is it dangerous and how to reduce the swelling of the cheeks because the swelling has spread to the bottom of the chin u003cbr / u003thank you
Hello Ana, thank you for asking at HealthReplies.com.
The drug you take is indeed a pain reliever which is included in hard drugs where this drug is only recommended for consumption according to the doctor's instructions.
Complaints that you experience at this time may still be caused by side effects of the drug as a reaction to the drug allergy, but can also be caused by other conditions such as:
Gum inflammation Tooth infection Tooth abscess Inflammation of the tooth that has spread to the surrounding tissue Mumps (mumps) Inflammation of the lymph nodes Because your complaint has been felt for 3 days and there is no improvement, it is recommended to check your complaint first to the doctor to be done evaluate whether the complaint is caused by a side effect of the drug, another condition or because of a disturbance / damage to your teeth. After being evaluated, then you can determine what actions or therapies should be given to you.
In the meantime, in addition to seeing a doctor immediately, it is also highly recommended to stop using the drug that you bought from the pharmacy and if the pain is felt to be very disturbing, you can replace the drug with paracetamol with the appropriate dosage as stated on the package until further recommendations from your doctor.
You can also compress the swollen area with cold compresses for 5 minutes 1-2x a day. It is also recommended to better maintain the cleanliness of your teeth and mouth by brushing your teeth in the right way at least 2x a day.
I hope this helps.